| Model Number |
24950JLQ |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the metal piece came off the power cord of the remote monitor.No troubleshooting indicated.The power cord will be replaced.The monitor remains in use.No patient complications have been reported as a result of this event.